# SDR SWIA2018110845256

- Difficulty date: October 30, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 36,608 hours, 34,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LH WING PLANK LWR SKIN AT WS 148.019 LOCATED 1" FWD OF EDGE OF WING PLANK. (PERMANENT REPAIR) RO: 11/06/2018COMPLIED WITH PERMANENT REPAIR OF THE LH WING PLANK LWR SKIN AT WS 148.019 IAW REO. LEAK CHECK GOOD, NO DEFECTS FOUND.
